SIGN UP

Stand Up, Feel Bad

Avatar Image
bainbrig | 16:17 Sat 09th Feb 2019 | Body & Soul
12 Answers
First thought, some sort of hypo-tension, but BP is 125ish/65-ish, so seems not.

I stand up, walk a few steps, wish I hadn’t, sit down, recover. Then it improves.

Anything obvious to look at, think about?

BillB

Answers

1 to 12 of 12rss feed

Best Answer

No best answer has yet been selected by bainbrig. Once a best answer has been selected, it will be shown here.

For more on marking an answer as the "Best Answer", please visit our FAQ.
Do you mean you feel sick as in nausea ?
I think it's called "positional hypotension". Even if you have a sitting or standing blood-pressure normal for you age it can still occur if you quickly get up from a lying position.
Question Author
Weak, nauseous. I WANT to carry on standing but I feel as if I’d be better off sitting for five minutes. I was on a new diabetic wonder-drug called Trulicity for a month and stopped as it seemed to bring on these symptoms. Hoping that as the drug clears my system I’ll improve.
Trulicity may well be behind those symptoms, have you informed GP of these and the fact you have stopped the medication?
If it's not the drug, maybe you have an infection going on? Hope it settled for you soon, if not see your GP.
Question Author
Mamya. Have you any experience of the drug then? (And yes, as I said above, I stopped it...)
No, I have no experience of it - just looked up the side effects. As long as GP knows you have stopped it that's OK.

It could be residual weakness from your bronchitis but if no improvement over weekend, get checked out.
Well there you go bainbrig......take your pick....side effect of Trulicity, postural or positional hypotension, an infection.......?
Certainly not enough information:
For how long has this been going on?
What other medications are you taking?
Do you feel faint and or dizzy when you stand up?

Let's start there.
Question Author
Sqad. I didn’t want to overload people with info.

I had bad bronchitis. It was wearing off. Diabs recommended Trulicity. Started it, bit billious (expected). Three weeks in, and Whallop, hit me like a car crash - awful fatigue, felt like death warmed up. Gave it another week, then stopped the drug. Now 2 weeks since I had it.

Gradually improving, feeling a bit better, but for this rising up business. Blood sugars low-ish, so controlling insulin.

Only because you asked, old pal.

BB
Question Author
Bit feint, bit dizzy, not too bad. I can force myself through it, mind over matter!
If you need an informative answer, then AB needs an informative post......well most of us....or some of us gf

You must be a badly controlled diabetic if you needed the addition of Insulin plus the fact that one would have presumed that you need for insulin was required and you supplied it.
Now you are infection free, you need to reduce your Insulin intake which I presume that you have done but not enough, if your blood sugars are low. You BP is certainly on the low side.
Well that is my summing up on the evidence and information provided...low BP, low blood sugars and this should sort itself out.
Keep an eye on both for a week or so and if your symptoms don't improve, then see your GP
Hi bainbrig I'm on trulicity been on it for a year with great results luckily no side effects perhaps one of the other tablets or if your taking insulin may be causing your symptoms..have a chat with your doctor or diabetic nurse

1 to 12 of 12rss feed

Do you know the answer?

Stand Up, Feel Bad

Answer Question >>